# SDR 2025FA0000526

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: General aviation
- Aircraft: N578CA
- Make and model: Cessna 172S
- Aircraft serial: 172S10807
- Aircraft time: 3,872 hours
- Engine: Lyc IO360L2A
- Engine time: 9,812 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Elec Connector
- Part number: S2800277
- Condition: Faulted
- Location: Oil Pressure
- Part time: 3,872 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ERRATIC ENGINE OIL PRESSURE READINGS. REMOVED AND REPLACED ENGINE OIL PRESSURE TRANSDUCER ELECTRICAL CONNECTOR (JN004) P/N S2800-277 (KIT) AT THE TRANSDUCER.
